MathSciNet Relay Station
MathSciNet bibliographic data
MR3002307 34K14 (34K20 92D25)
Wang, Lijuan Almost periodic solution for Nicholson's blowflies model with patch structure and linear harvesting terms. Appl. Math. Model. 37 (2013), no. 4, 2153–2165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement